# SDR ASAA9840057

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Part number: 6938766
- Condition: Migrated
- Location: Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE LEFT RAM AIR DOOR HINGE PIN WAS FOUND TO HAVE MIGRATED CAUSING DAMAGE TO THE WING TO BODY FAIRING.  REPAIRED PER EA 2150-01007 AND BOEING SERVICE LETTER 737-SL-21-037.  (M)
